# SDR AU971428

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 61433
- Condition: Failed
- Location: Pilot Ptt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS PTT SWITCH LOCATED ON LH CONTROL WHEEL FAILED INTERNALLY IN THE TRANSMIT MODE
